I don't know where to start from, but short cut the storry I have sometimes sudden loss of appetite lasts for 3 days and then back to normal.
Lately it was prolonged more than 3 days, over 10 days and I can not put water in my mouth even!!!
Dr. think that it is kind of anxiety which cause hidden nausea then the loss of appetite.
At the beginning I was terrified because I thought I will end up in the hospital with mental / nervous breakdown since I was really scared and don't know what is going on with me.
I am already thin and really don't want to loose more weight! I have 3 kids and have to take care of them, now when this loss of appetite is hapening I experience insomnia and dry mouth and nausea and higher heart rate and feeling very down nearly depressed.
Dr also asked me if I have diahrrea when I am nervous or stressed and I told him when I am extreemly worry I go often to toilette but the stool is kind of soft but no diahrrea.
MY QUESTION, I am terrified from loss of appetite and doctor after doing blood work for everything for me (including theroid) all back normal so he told me not to be worry.
I am just concerned about my weight...is there any solution???
PS: my previous GP put me on Zoloft but it worsen the case and killed my appetite for over 3 weeks so I had to stop it.
Now I am going to Homeopath and gave me few medication:
- nervuton 2 (for anxiety and nervousness)
- Spirulina (said is excellent food replacment and better than any multivitamin) also it is natural.
- neutrolease (to regulate digestive system)
- coolblue (to detoxify the liver)
I am taking this from one week and first week was great but 2 days ago I had head ache and insomnia and next day lost again my appetite and felt down again :(
PLEASE PLEASE PLEASE I need your help...
GOD BLESS EVERYONE WHO CAN HELP ME....
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?